# SDR 2006UALA00614

- Difficulty date: March 30, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 20,185 hours, 8,055 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Circuit Card
- Condition: Shorted
- Location: Multiplexer
- Component: Multiplexer
- Component part number: RDAX13012E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO INOP IN ENTIRE CABIN, SOMETHING SHORTING OUT MUX BOX.  MAIN MUX TRANSISTOR ON A4 CIRCUIT CARD FOUND BURNT.  REPLACED MAIN MUX.
